# SDR ASAA2019121623611

- Difficulty date: December 12, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 41,753 hours, 12,529 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF WHEN WE RETRACTED THE LANDING GEAR, THE NOSEWHEEL GEAR DID NOT COME UP. LOWERED FOR LANDING AND GEAR WORKED FINE. RAN QRH PROCEDURE. GROUNDED - YES. AIR TURNBACK. DIVERSION TIME 39 MINUTES - ACCOMPLISHED B737-800 FIM 32-30 TASK 810, NO FAULTS FOUND. ACCOMPLISHED OPERATIONAL TEST FOR THE NLG REF B737-800 AMM 32-33-00-710-801. OPS TEST GOOD.
